Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 2 (2008)

Font Size:  Small  Medium  Large

Oscillation of Nonautonomous Second Order Neutral Delay Dynamic Equations on Time Scales

H. A. Agwo


In this paper, we establish some new oscillation criteria for nonautonomous second order neutral delay dynamic equation with several delays
(x(t)-r(t)x(\tau (t)))^{\triangle \triangle }+H(t,x(h(t)))+G(t,x(g(t)))=0 {\normalsize ,}
on a time scale $\mathbb{T}$. The results not only can be applied on neutral differential equations when $\mathbb{T}=\mathbb{R}$, neutral delay difference equations when $\mathbb{T=N}$ and for neutral delay $q-$ difference equations when $\mathbb{T=}q^{\mathbb{N}}$ for $q>1$, but also improved most previous results.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+